# SDR AALA202102269019

- Difficulty date: February 23, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 13,568 hours, 5,516 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 7328
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW OUTER PANE CRACKED IN CRUISE AT FL250. REPLACED R1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056004.
